Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Blister on the roof of mouth suddenly, om medication for esophageal Crohn's disease. Any ideas ?

Hello. this morining I woke up with something that can only be described as an ulcer or blister on the roof of my mouth, Just had a dental work up, and have never even had a cavity. This blister type thing eventually popped. and now I have raw exposed skin. I have esopageal crohns disease , and I am on heavy meds like Remicade , so stuff like this scares me
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Oral and Maxillofacial Surgery 's  Response
Hello there.... Crohns disease is associated with oral ulcerations. Medications used to treat such conditions usually cause ulcerations....Do not keep middling the ulcer as that might aggravate. Use topical anesthetic to get over must surely be taking vitamin supplements..if not do take them... ulcer in the oral cavity is like any other injury over the get healed it takes 4- 5 days... the topical anesthetic such as dentogel/mucopain would give you transient relief from pain.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor